You need to enable JavaScript to run this app.
Skip to content
Go to Sitemap
Library of Science
Resources
About
, Opens in new tab
Help
, Opens in new tab
Contact
, Opens in new tab
For publishers
Change website language
, Currently English -
EN
Polska Akademia Nauk. Instytut Matematyc...
Colloquium Mathematicum
1981/45/2
A noncommutative Orlicz-Pettis type theorem
Download
PDF
- A noncommutative Orlicz-Pettis type theorem
Article
Original scientific text
Title
A noncommutative Orlicz-Pettis type theorem
Authors
L. Drewnowski
1
,
I. Labuda
1
Affiliations
Poznań
Colloquium Mathematicum
1981/45/2
Citation
Export to PBN
, Opens in new tab
Share
Pages:
267-271
Main language of publication
English
Published
1981
Exact and natural sciences
mathematics